# SDR ASOA201100650

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE UNDER CARGO FLOOR DOOR SILL AT FS 589 IS CRACKED.  REPLACED & INSTALLED A NEW ANGLE IAW SRM 51-42-21.  THIS REPAIR REQUIRES MINOR/MAJOR CLASSIFICATION.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR.
